# SDR N6WA2021040801

- Difficulty date: April 8, 2021
- Submitted: April 9, 2021
- Operation: Air carrier
- Aircraft: N501GJ
- Make and model: Cndair CL600*
- Aircraft serial: 10005
- Aircraft time: 42,114 hours, 32,455 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: BC50393105
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH OVERWING FLOOR LEVEL EXIT SIGN MISSING LENS. REPLACED EMERGENCY EXIT SIGN AT FLOOR LEVEL L/H SIDE LENS COVER IAW CRJ 550AMM 33-51-00
